Per citar aquest document:
Scopus: 12 cites, Web of Science: 10 cites,
Maximal domain of preferences for the division problem
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))

Data: 2001
Resum: The division problem consists of allocating an amount of a perfectly divisible good among a group of n agents. Sprumont (1991) showed that if agents have single-peaked preferences over their shares, then the uniform allocation rule is the unique strategy-proof, efficient, and anonymous rule. We identify the maximal set of preferences, containing the set of single-peaked preferences, under which there exists at least one rule satisfying the properties of strategy-proofness, efficiency, and strong symmetry. In addition, we show that our characterization implies a slightly weaker version of Ching and Serizawa's (1998) result. Journal of Economic Literature Classification Numbers: D71, D78, D63.
Nota: We are grateful to Carmen Beviá, Howard Petith, an associate editor, and two anonymous referees for their very helpful comments and suggestions. Financial support through a grant from the Programa de Cooperación Cientifica Iberoamericana is acknowledged. The work of Jordi Massó is also partially supported by Research Grants PB98-0870 from the Dirección General de Investigación Cientı́fica y Técnica, Spanish Ministry of Education, and SGR98-62 from the Comissionat per Universitats i Recerca de la Generalitat de Catalunya. The paper was partially written while Alejandro Neme was visiting the Universitat Autònoma de Barcelona under a sabbatical fellowship from the Generalitat de Catalunya
Nota: Número d'acord de subvenció MEC/PB98-0870
Nota: Número d'acord de subvenció SGR98-62
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Economia matemàtica
Publicat a: Games and economic behavior, Vol. 37 Núm. 2 (November 2001) , p. 367-387, ISSN 0899-8256

DOI: 10.1006/game.2001.0850

41 p, 254.2 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-25, darrera modificació el 2017-10-14

   Favorit i Compartir